Advances in Differential Equations

Multiplicity and singular solutions for a Liouville type system in a ball

Juan Dávila, Isabel Flores, and Ignacio Guerra

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Liouville system \begin{align*} -\Delta u = \lambda e^v , \quad -\Delta v = \mu e^u \quad \text{in } B \end{align*} with $u=v=0$ on $\partial B$, where $B$ is the unit ball in $\mathbb R^N$, $N\geq 3$, and $\lambda$ and $\mu$ are positive parameters. First we show that radial solutions in $B \setminus \{0\}$ are either regular or have a $\log$-type singularity. Then, in dimensions $3 \leq N \leq 9$ we prove that there is an unbounded curve $\mathcal S \subset (0,\infty)^2$ such that for each $(\mu,\lambda) \in\mathcal S$ there exist infinitely many regular solutions. Moreover, the number of regular solutions tends to infinity as $(\mu,\lambda)$ approaches a fixed point in $\mathcal S$.

Article information

Source
Adv. Differential Equations Volume 18, Number 9/10 (2013), 797-824.

Dates
First available in Project Euclid: 2 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1372777760

Mathematical Reviews number (MathSciNet)
MR3100052

Zentralblatt MATH identifier
1278.35083

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J47: Second-order elliptic systems 35J57: Boundary value problems for second-order elliptic systems 35B07: Axially symmetric solutions

Citation

Dávila, Juan; Flores, Isabel; Guerra, Ignacio. Multiplicity and singular solutions for a Liouville type system in a ball. Adv. Differential Equations 18 (2013), no. 9/10, 797--824. https://projecteuclid.org/euclid.ade/1372777760.


Export citation